# SDR CALA2019112532028

- Difficulty date: November 17, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 64,979 hours, 23,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A2401U1
- Condition: Cracked
- Location: Bs 546
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF WING CENTER BOX HAS A CRACKED FITTING AT BS 546 32" RIGHT OF CENTER LINE. (REF NR 99858628) REMOVED AND REPLACED FITTING AT BS 546 32" RIGHT CENTER LINE AND APPLIED SEALANT TO FITTING AND FASTENER AS PER B737 SRM 51-40-02 AMM 51-31-00 AND DWG 111A2000.
